# SDR SWIA202052574

- Difficulty date: August 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUMB LATCH TAB ON RIGHT LOWER TRANS COWL WORN, MARKED.  C-CHECK RO 9/20/2020.  REPLACED RT LOWER TRANSCOWL LATCH DOOR COAMING, PER REO SEE CONTINUATION CARD FOR DETAILS.
